# SDR USAA2013041200039

- Difficulty date: April 8, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 60,911 hours, 24,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM UPPER FLANGE AT BS 345, BL 0.  REPAIRED FLOORBEAM AT BS 345 BETWEEN LBL 10 TO RBL 53 IAW B757 SRM 51-10-02, 53-00-51 & 53-00-51, 2R.
